# SDR SWAA2025081492901

- Difficulty date: July 18, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB AFT CORNER SCUFF PLATE IS CRACKED.   WELDED THE CORNER SCUFF PLATE IAW SRM 53-60-15-2R-1 STEP 4.B.(4).
